# SDR ASAA0956430

- Difficulty date: August 25, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 11,311 hours, 3,337 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA012051O
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 7,662 hours, 2,257 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL DRIPPING FROM DRAIN MAST AND ENGINE COWL LATCHES ON NR 1 ENGINE.  DURING 5 MIN IDLE RUN ON NR 1 ENGINE NO OIL LEAKS FOUND BUT FOUND MAIN FUEL PUMP LEAKING ABOUT 30 DROPS PER MINUTE.  REMOVED HMU PER MM 73 21 10 000 801 F00 & REMOVED FUEL PUMP PER MM 73 11 01 000 801 F00.  FOUND QUAD RING BOLT DAMAGED.  REQUIRES REPLACEMENT.  INSTALLED HMU TO FUEL PUMP REF AMM 73 21 10 400 801 F00 THRU STEP G (1).  REPLACED QUAD RING BOLT & BARREL NUT.  COMPLETED HMU INSTALLATION TO FUEL PUMP PER MM 73 21 10 400 801.  INSTALLED FUEL PUMP PACKAGE PER M/M 73 11 01 400 801 & EA 800 73EA 01981.  LEAK & OPS CHECKS COMPLETED PER POWER PLANT REFERENCE TABLE 71 00 00 800 811 F00.
